# SDR 3EJA202502250002

- Difficulty date: February 10, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N840JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605282
- Aircraft time: 10,066 hours, 6,956 cycles
- Engine: Pwa PW545A
- Engine time: 9,900 hours, 6,808 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0550
- Condition: Power Loss
- Location: Right
- Part time: 9,900 hours, 6,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING THROUGH 6,000 FT WITH CLIMB POWER SET, THE RIGHT ENGINE SUDDENLY LOST APPROXIMATELY 10% OF N1 POWER. THE OTHER ENGINE INSTRUMENTS CORRELATED WITH THE LOSS OF POWER.   PERFORMED HIGH POWER RUNS PER P/W AOG SUPPORT AND PW 545A EMM 71-00-00. OPS CK GOOD
